Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 217, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 2, 2016, 7:22 PM CDT for Cowley County, Kansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2016, 7:22 PM CDT (00:22 UTC)
- Expired
- Jul 2, 2016, 8:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Cowley County, KS
The radar
The Wichita radar (KICT), 57 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 4:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
641 WUUS53 KICT 030022 SVRICT KSC035-030115- /O.NEW.KICT.SV.W.0217.160703T0022Z-160703T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 722 PM CDT SAT JUL 2 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 815 PM CDT * AT 721 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DOUGLASS... MOVING EAST TO SOUTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... UDALL...BURDEN...ATLANTA...ROCK... CAMBRIDGE AND WINFIELD CITY LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3737 9715 3748 9715 3748 9653 3721 9652 TIME...MOT...LOC 0021Z 287DEG 24KT 3748 9702 HAIL...0.75IN WIND...60MPH $$ KLEINSASSER
3 follow-up statements
063
WWUS53 KICT 030035
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT SAT JUL 2 2016
KSC035-030115-
/O.CON.KICT.SV.W.0217.000000T0000Z-160703T0115Z/
COWLEY KS-
735 PM CDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHERN COWLEY COUNTY...
AT 735 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DOUGLASS...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
UDALL...BURDEN...ATLANTA...ROCK...CAMBRIDGE AND WINFIELD CITY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3737 9715 3748 9715 3748 9653 3721 9652
TIME...MOT...LOC 0035Z 286DEG 18KT 3745 9695
HAIL...1.00IN
WIND...60MPH
$$
HOWERTON459
WWUS53 KICT 030046
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
746 PM CDT SAT JUL 2 2016
KSC035-030115-
/O.CON.KICT.SV.W.0217.000000T0000Z-160703T0115Z/
COWLEY KS-
746 PM CDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHERN COWLEY COUNTY...
AT 746 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ATLANTA...OR
11 MILES SOUTHEAST OF DOUGLASS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURDEN...ATLANTA...ROCK...CAMBRIDGE AND WINFIELD CITY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3734 9704 3748 9701 3748 9653 3721 9652
TIME...MOT...LOC 0046Z 282DEG 26KT 3745 9682
HAIL...1.00IN
WIND...60MPH
$$
HOWERTON482
WWUS53 KICT 030125
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
825 PM CDT SAT JUL 2 2016
KSC035-030134-
/O.EXP.KICT.SV.W.0217.000000T0000Z-160703T0115Z/
COWLEY KS-
825 PM CDT SAT JUL 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COWLEY COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN KANSAS.
LAT...LON 3734 9704 3748 9701 3748 9653 3721 9652
TIME...MOT...LOC 0123Z 287DEG 24KT 3745 9682
$$
HOWERTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 6:39 PM CDT, 43 minutes earlier.
Area forecast discussion, Jul 2, 6:39 PM CDT, 43 minutes before
Area Forecast Discussion National Weather Service Wichita KS 639 PM CDT SAT JUL 2 2016 .SHORT TERM...(This evening through Tuesday night) Issued at 318 PM CDT Sat Jul 2 2016 Tonight: Convective trends continue to be the main issue. Outflow boundary from this mornings rain has washed back north with fairly sharp differential temperature/wind shift line roughly along Highway 400. In addition, agitated cumulus have festered all day from just west of KICT toward KGAG. In near term, thinking strong- severe convection will develop in the next 1-3hrs somewhere in south central KS and persist well into the evening. This would appear to be most likely just to the south of area that had the heaviest rain last night. Quarter hail and 60-70 microburst winds will be possible. Some low level CAPE and low LCL heights could make things a bit more interesting as well, but is definitely a minor threat relative to the other hazards. Storms this afternoon should be aided by a bit stronger winds and 50kt 300MB jet streak ahead of shortwave. The shortwave should result in another fairly widespread area of efficient moderate-heavy rain. Going flood watch appears on track. Sunday: Any temporal adjustments to flash flood watch for lingering rain is left to the midnight shift given uncertainty on how things will play out tonight. Expect rain to linger into Sunday evening in Southeast KS given the slow moving front, with slow clearing elsewhere. Fair amount of discrepancy on amount of low clouds behind front. Have trended with the cloudier solutions for now. This will keep temperatures suppressed for much of the area. Monday-Tuesday: Dry conditions and below normal temperatures appear on track for the fourth. Elevated moisture and warm air advection may result in some showers around daybreak Tuesday into midday Tuesday. Both NAM/ECMWF seemed excessive with very high 850MB moisture during that period. Temperatures should warm on Tuesday as 500MB heights increase. Those temperatures on Tuesday may not quite be high enough given thicknesses, but with anticipated rainfall may be ok. -Howerton .LONG TERM...(Wednesday through Saturday) Issued at 318 PM CDT Sat Jul 2 2016 Minor tweaks to initialization grids with maxes likely a bit cool given thicknesses. Some ridge building is underway at the start of the period, while another shortwave moves through late. As expected, differences between GFS/ECMWF in timing of shortwave lead to significant differences in surface boundary location and precipitation by last half of period. -Howerton && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 635 PM CDT Sat Jul 2 2016 Numerous showers and thunderstorms will track slowly east across much of the region tonight. Heavy rain and reduced visibilities/low cigs are likely at times from some of the thunderstorms. Meanwhile a cold front will sink southward across Kansas during the day on Sunday with showers/storms shifting east of the area. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 71 82 66 89 / 70 40 10 0 Hutchinson 68 79 63 89 / 70 30 10 0 Newton 68 79 63 87 / 80 40 10 0 ElDorado 72 81 65 86 / 70 60 20 10 Winfield-KWLD 73 86 68 89 / 60 60 30 10 Russell 62 77 60 91 / 60 20 10 0 Great Bend 64 78 61 91 / 60 20 0 0 Salina 66 77 63 88 / 70 30 10 10 McPherson 66 77 61 87 / 80 30 10 0 Coffeyville 75 88 68 86 / 60 80 60 10 Chanute 73 85 67 85 / 70 70 50 10 Iola 72 83 66 84 / 70 70 50 10 Parsons-KPPF 74 87 68 86 / 60 70 50 10 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Sunday morning for KSZ047>053-067>072- 082-083. && SHORT TERM...PJH LONG TERM...PJH AVIATION...CDJ
Hazardous weather outlook, Jul 2, 5:25 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 525 PM CDT SAT JUL 2 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-032230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 525 PM CDT SAT JUL 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE STORMS ARE EXPECTED THROUGH THE LATE EVENING HOURS ACROSS MAINLY SOUTH CENTRAL AND SOUTHEAST KANSAS. WIND GUSTS UP TO 70 MPH AND QUARTER SIZED HAIL ARE POSSIBLE. IN ADDITION...SOME OF THE STORMS TONIGHT WILL PRODUCE TORRENTIAL RAINFALL AND CAUSE SOME FLOODING PROBLEMS. CHECK THE LATEST FLOOD WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL LINGER SUNDAY INTO SUNDAY NIGHT...MAINLY EAST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE. RIVER FLOODING WILL LIKELY PERSIST INTO MID WEEK. HEAT INDICES OF 100 TO 105 ARE FORECAST OVER MUCH OF THE AREA EACH AFTERNOON FROM TUESDAY THROUGH FRIDAY. THE HIGHER VALUES WILL BE MOST COMMON ALONG THE OKLAHOMA BORDER AND SOUTHEAST KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Jul 2, 6:47 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 647 PM CDT SAT JUL 2 2016 KSZ070-030045- GREENWOOD KS- 647 PM CDT SAT JUL 2 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... GREENWOOD COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 745 PM CDT * AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF HAMILTON TO 7 MILES SOUTH OF EUREKA...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PEAS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... EUREKA...HAMILTON...SEVERY...FALL RIVER...CLIMAX...VIRGIL... EUREKA CITY LAKE...FALL RIVER STATE PARK...FALL RIVER LAKE... THRALL...EUREKA AIRPORT...PIEDMONT AND CROSS TIMBERS STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3761 9642 3802 9643 3808 9596 3760 9596 TIME...MOT...LOC 2343Z 254DEG 23KT 3794 9631 3772 9632 KLEINSASSER
Local storm report, Jul 2, 6:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
654 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD 3 NW NORTHEAST WICHITA 37.78N 97.26W
07/02/2016 SEDGWICK KS TRAINED SPOTTER
REPORT VIA TWITTER OF WATER FLOWING OVER EAST 53RD
STREET. WATER WAS ALSO FLOWING UP TO THE GUARD RAILS OF A
BRIDGE CROSSING SMALL CREEK AT THE TIME OF THE REPORT.
&&
JMRLocal storm report, Jul 2, 6:59 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
659 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL HOISINGTON 38.52N 98.78W
07/02/2016 M1.00 INCH BARTON KS LAW ENFORCEMENT
&&
JMRLocal storm report, Jul 2, 7:07 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
707 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG EL DORADO 37.82N 96.86W
07/02/2016 BUTLER KS EMERGENCY MNGR
FIREWORKS TENT DESTROYED IN EL DORADO BY THUNDERSTORM
WINDS.
&&
CDJLocal storm report, Jul 2, 7:13 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 3 W CLAFLIN 38.52N 98.59W
07/02/2016 M1.00 INCH BARTON KS TRAINED SPOTTER
&&
JMRSpecial weather statement, Jul 2, 7:18 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 718 PM CDT SAT JUL 2 2016 KSZ093-030045- COWLEY KS- 718 PM CDT SAT JUL 2 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 745 PM CDT * AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR DOUGLASS...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PEAS OR DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... UDALL...ROCK AND WINFIELD CITY LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3738 9715 3748 9715 3747 9679 3735 9683 TIME...MOT...LOC 0015Z 275DEG 25KT 3746 9706 KLEINSASSER
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 57 min |
| Jul 2, 7:11 PM CDT | Tornado Warning | ICT | Barton | 27 min |
| Jul 2, 7:15 PM CDT | Areal Flood Warning | ICT | Allen, Butler, Greenwood, Neosho, Wilson, Woodson | 12 hr |
| Jul 2, 7:18 PM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| Jul 2, 7:26 PM CDT | Special Weather Statement | ICT | Allen, Woodson | 64 min |
| Jul 2, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 59 min |
| Jul 2, 7:33 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 57 min |
| Jul 2, 7:39 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 66 min |
| Jul 2, 7:42 PM CDT | Areal Flood Warning | ICT | Barton | 12 hr |
| Jul 2, 7:43 PM CDT | Special Weather Statement | ICT | Sedgwick | 32 min |
| Jul 2, 7:48 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 12 hr |
| Jul 2, 8:00 PM CDT | Special Weather Statement | ICT | Butler | 30 min |
| Jul 2, 8:02 PM CDT | Special Weather Statement | ICT | McPherson | 28 min |
| Jul 2, 8:21 PM CDT | Tornado Warning | ICT | Rice | 39 min |
| Jul 2, 8:30 PM CDT | Special Weather Statement | ICT | Sedgwick | 30 min |
| Jul 2, 8:35 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 55 min |
| Jul 2, 8:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 52 min |
| Jul 2, 8:51 PM CDT | Special Weather Statement | ICT | Allen | 24 min |
| Jul 2, 8:53 PM CDT | Special Weather Statement | ICT | McPherson | 37 min |
| Jul 2, 9:00 PM CDT | Flash Flood Warning | ICT | Ellsworth, McPherson, Rice | 5 hr |
| Jul 2, 9:04 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 56 min |
| Jul 2, 9:32 PM CDT | River Flood Warning | ICT | Cowley | 5 days |
| Jul 2, 9:40 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Sedgwick | 65 min |
| Jul 2, 9:57 PM CDT | Special Weather Statement | ICT | Butler | 33 min |
| Jul 2, 10:11 PM CDT | Special Weather Statement | ICT | Kingman | 64 min |
| Jul 2, 10:36 PM CDT | Areal Flood Warning | ICT | Kingman, Reno, Sedgwick | 12 hr |
| Jul 2, 10:42 PM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 5 hr |
| Jul 2, 10:43 PM CDT | Special Weather Statement | ICT | Butler, Chase, Cowley, Harper, Marion, Sedgwick and 1 more | 62 min |
| Jul 2, 10:56 PM CDT | Areal Flood Warning | ICT | Harvey, Reno | 12 hr |
| Jul 2, 11:08 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 44 hr |
| Jul 2, 11:51 PM CDT | Special Weather Statement | ICT | Greenwood | 39 min |
| Jul 2, 11:52 PM CDT | Special Weather Statement | ICT | Sumner | 38 min |
| Jul 3, 12:20 AM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 4 hr |
| Jul 3, 12:36 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Elk, Wilson | 54 min |
| Jul 3, 1:13 AM CDT | Areal Flood Warning | ICT | Chautauqua, Cowley, Elk, Greenwood, Sumner | 36 hr |
| Jul 3, 2:37 AM CDT | River Flood Warning | ICT | Butler | 44 hr |
| Jul 3, 2:37 AM CDT | River Flood Warning | ICT | Butler, Cowley | 53 hr |
| Jul 3, 2:39 AM CDT | River Flood Warning | ICT | Sedgwick | 35 hr |
| Jul 3, 2:44 AM CDT | River Flood Warning | ICT | Sedgwick | 57 hr |
| Jul 3, 2:44 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 57 hr |
| Jul 3, 2:44 AM CDT | River Flood Warning | ICT | Sumner | 68 hr |
| Jul 3, 3:10 AM CDT | River Flood Warning | ICT | Marion | 34 hr |
| Jul 3, 3:32 AM CDT | River Flood Warning | ICT | Butler, Cowley | 40 hr |
| Jul 3, 3:32 AM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| Jul 3, 3:32 AM CDT | River Flood Warning | ICT | Cowley | 3 days |
| Jul 3, 3:39 AM CDT | Areal Flood Warning | ICT | Sedgwick | 12 hr |
| Jul 3, 3:40 AM CDT | River Flood Warning | ICT | Sedgwick | 3 days |
| Jul 3, 4:10 AM CDT | Areal Flood Warning | ICT | Butler | 56 hr |
| Jul 3, 4:51 AM CDT | River Flood Warning | ICT | Kingman | 21 hr |
| Jul 3, 5:08 AM CDT | River Flood Warning | ICT | Butler | 21 hr |
| Jul 3, 7:02 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Woodson | 13 hr |
| Jul 3, 9:25 AM CDT | River Flood Warning | ICT | Reno, Sedgwick | 6 days |
| Jul 3, 9:59 AM CDT | Areal Flood Warning | ICT | Kingman | 8 hr |
| Jul 3, 10:23 AM CDT | Areal Flood Warning | ICT | Reno | 51 hr |
| Jul 3, 10:46 AM CDT | Areal Flood Warning | ICT | Harvey | 3 days |
| Jul 3, 3:42 PM CDT | Areal Flood Warning | ICT | Barton | 24 hr |
| Jul 3, 6:02 PM CDT | Special Weather Statement | ICT | Labette | 58 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.